# SDR IPXA2024013116309

- Difficulty date: January 30, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 83,510 hours, 16,192 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Cabin Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LVL 1 "CABIN DOOR FWD L" ILLUMINATED ON LANDING T/S IN REF TO FIM52-70-00-1. OPERATED LEFT CREW DOOR SEVERAL TIMES AND ARMED AND DISARMED. NO FAULTS FOUND AND DOOR INDICATION OPS CK GOOD AT THIS TIME
